Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil side effects still a problem mantus

Posted by Conundrum on February 11, 2011, at 11:55:14

In reply to Nardil side effects still a problem, posted by mantus on February 11, 2011, at 9:57:48

> Hello,
>
> I started taking nardil at 60mgs on 12/28 then went up to 75 mgs after about 3 weeks. I have noticed some positive benefits from the Nardil as work has become more manageable and I am able to get out of the house a bit more, but the side effects are still killer. The side effects became much worse at 75mgs including still having insomnia, consistent orthostatic hypotension, and more severe sexual side effects than I have ever had on any other ad. I am really surprised because I am 6'3" 200lbs with a high metabolism and have been able to handle all other ad's even at very high dosages. I have heard of the 1mg/kg idea which should put me at 90mg, but i really don't think my body could handle it. I am very frustrated right now, because it is the physical side effects that I have little to no control over that I feel is holding me back more than anything from more significant improvement. When my insomnia first started I was still able to function somewhat normally during the day. No manic type symptoms, just not passing out like I figure I would with such little sleep. I think now the sleep is catching up to me and feel very tired at points during the day, but still can't sleep at night. Restoril and ambien neither worked, and quite frankly I am becoming frustrated with the whole sleep aid idea. None of the side effects have improved during my month on 75mgs, and I really just want to go back down to 60mgs when I didn't have as much trouble, but I am just worried that it wouldn't give me enough of a therapeutic effect.
>
> I would really appreciate any and all suggestions. I see my doc on Tuesday, and I am really curious as to what is going to happen. What do you think about going down on dose or any of these side effects significantly improving over time if I stayed on 75mgs? The sleep problems and consistent orthostatic hypotension with no improvement is really beginning to worry me.
>
> Thanks,
> Mantus

If it is as bad as it sounds, why not go back to 60mg if it was doing something positive at that dose. Not sleeping well is unhealthy. Sometimes a lower amount is enough. Some people get by on just two pills.


Complaints: post-SSRI problems: anhedonia, memory and concentration problems, sexual anhedonia. )
Country:USA
Currently taking 2.5 mg prozac, Multi B vitamin

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Conundrum thread:979083
URL: http://www.dr-bob.org/babble/20110130/msgs/979089.html